RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Cvetković, Ljiljana

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 1

Number of views:
This page:67
Abstract pages:473
Full texts:193
References:17
E-mail:

http://www.mathnet.ru/eng/person32306
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/53585

Publications in Math-Net.Ru
2001
1. L. J. Cvetković, M. Grabovac, J. Obrovski, “Some convergence results for almost linear parallel iterations”, Zh. Vychisl. Mat. Mat. Fiz., 41:6 (2001),  838–845  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 41:6 (2001), 790–797

2. L. Cvetković, “Relaxation method convergence for H-matrices”, Matem. Mod., 13:3 (2001),  3–10  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021